# SDR CKSA97293

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6834
- Make and model: Boeing 727223
- Aircraft serial: 20187
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 738.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP CHECK INSPECTION, FOUND LEFT HAND WING INTERNAL UPPER SURFACE STA 738.50 STRINGER 11 TAB TO RIB ATTACH POINT HAS CRACKED RIB.  REPAIRED AND STOP DRILLED CRACKED AREA.  INSTALLED DOUBLER IAW B727 SRM 57-10-5 ALODINE 51-10-2.  CORROSION TASK CARD NUMBER C57-571-01.  NON-ROUTINE TASK CARD NUMBER 107193.
